MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P50 MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P50 MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515106
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Foreign object found in keytruda bag.Event details: keytruda was prepared using two vials, and the drug solution was collected from each vial and injected into an infusion bag.When checked the bag before dispensing the infusion bag to the nurse, a very small foreign object was found.We would like an analysis of the size of the coring.(contaminated in the bag) the injector's lot is unknown.The incident occurred after the protector and injector were connected.Additional information: the product that was connected to the infusion bag was 515309 1: this is the same injector.515005 lot is unknown.2: the l connector is connected, and the collected medication is injected from the l connector into the infusion bag.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: it was reported that particles were observed inside an iv bag.For investigation, two vials, one iv bag, one l-connector, and a device not manufactured by bd were provided to the quality team.Upon inspection, a gray particle was confirmed inside the infusion bag.Testing determined that the particle was consistent with material from the infusion bag's rubber stopper.No damage or defects were identified within our device that could have contributed to this observation.Additionally, particles were noted within the vial itself, which also appear to be consistent with material from the vial stopper.Coring of a rubber stopper can occur depending on stopper quality, stopper design, or if an incomplete or misaligned connection is made during spiking.Finished products for this reference undergo sampling as well as visual and functional inspections throughout the various manufacturing subprocesses in accordance with established procedures.Because a lot number was not provided for this incident, a device history record review could not be completed.Based on the available information, we cannot definitively determine which spike was responsible for introducing the particle observed in the iv bag; therefore, a root cause cannot be established at this time.The quality team will continue to monitor complaints for this device and reported condition for any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P50 MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22327629
Report Number3003152976-2025-00305
Device Sequence Number13132364
Product Code ONB
UDI-Device Identifier00382905151064
UDI-Public(01)00382905151064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown